Bessel-type Inequalities in Hilbert C*modules

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S, Khosravi, Mariam and Moslehian, Mohammad (2010) Bessel-type Inequalities in Hilbert C*modules. Linear and Multilinear Algebra, 58 (8). pp. 967-975. ISSN 0308-1087


Regarding the generalizations of the Bessel inequality in Hilbert spaces which are due to Bombieri and Boas–Bellman, we obtain a version of the Bessel inequality and some generalizations of this inequality in the framework of Hilbert C *-modules.

Dimensions Badge

Altmetric Badge

Additional Information

Online ISSN: 1563-5139

Item type Article
DOI 10.1080/03081080903113361
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID19720. Bessel inequality, Boas–Bellman inequality, Hilbert C *-modules, C *-algebra, inequalities
Citations in Scopus 3 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login